# SDR FDEA201104191586

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 39,857 hours, 21,501 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Pitot Head
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 9,673 hours, 5,892 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTITUDE ALERT ON CONTINUOSLY IN LEVEL FLT.  ALTITUDE NEVER OFF BY 50FT AND LIGHT & HORN ACTIVATED & HAD TO BE MANUALLY CORRECTED TO ALTITUDE WITH EITHER AUTOPILOT ON.  USED NR 2 REMAINDER OF FLT DUE TO LOSS OF CAPT FD/ADC.  REPLACED CAPT'S, F/O'S & STANDBY PITOT PROBES IAW MM34-11-15-04.   R & R NR 1 & 2 FLT AUG COMPUTERS IAW MM 22-26-34-04.  R & R NR 1 & 2 FEEL LIMIT COMPUTERS IAW AMM 27-23-26-04, OPS CHECKED NORMAL.  PERFORMED HEATING TEST IAW AMM 34-11-15-04, 34-10-00-03.  PERFORMED INSPECTION OF WATER TRAPS IAW AMM 12-24-34-00, NO CONTAMINATION FOUND.  PERFORMED PITOT SYS LEAK DOWN TEST IAW MM 4-10-00-05, TESTED GOOD.  NO ABNORMAL OR  ERRATIC INDICATIONS DURING TESTING.
